# SDR 06FDEA03922

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING 1176 CHORD, FOUND AFT CENTER SHEAR WEB FROM BS 1148 - BS 1176, LBL 25 - RBL 25, WL 208 TO HAVE NUMEROUS DOUBLE HOLES AND TO BE CRACKED.   FABRICATED NEW WEB PER SRM 51-0-2.
